RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 717–726 (Mi mz7792)  

This article is cited in 2 scientific papers (total in 2 papers)

2-Divisible groups over $Z$

V. A. Abrashkin

M. V. Lomonosov Moscow State University

Abstract: In this paper we construct nontrivial 2-divisible groups over $Z$ which are isogenous to trivial groups and prove the following:
\underline{THEOREM.} If the height h of a 2-divisible group $\{G^{(\nu)}\}$ over $Z$ is at most 4, then $\{G^{(\nu)}\}$ is isogenous to a trivial group.

Full text: PDF file (775 kB)

English version:
Mathematical Notes, 1976, 19:5, 429–433

Bibliographic databases:

UDC: 519.4
Received: 04.03.1975

Citation: V. A. Abrashkin, “2-Divisible groups over $Z$”, Mat. Zametki, 19:5 (1976), 717–726; Math. Notes, 19:5 (1976), 429–433

Citation in format AMSBIB
\Bibitem{Abr76}
\by V.~A.~Abrashkin
\paper 2-Divisible groups over~$Z$
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 717--726
\mathnet{http://mi.mathnet.ru/mz7792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435086}
\zmath{https://zbmath.org/?q=an:0339.14031|0334.14024}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 429--433
\crossref{https://doi.org/10.1007/BF01142565}


Linking options:
  • http://mi.mathnet.ru/eng/mz7792
  • http://mi.mathnet.ru/eng/mz/v19/i5/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “$p$-divisible groups over $\mathbf Z$”, Math. USSR-Izv., 11:5 (1977), 937–956  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “Galois moduli of period $p$ group schemes over a ring of Witt vectors”, Math. USSR-Izv., 31:1 (1988), 1–46  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020